# SDR HNAA0600219

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 54,090 hours, 61,276 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR LT CABIN BETWEEN ROWS 1 AND 2.  AFTER SELECTING OVERHEAD LIGHTS OFF ODOR DISSIPATED, ISSUED MEL.  MORE TO FOLLOW.
